# SDR 2010F00249

- Difficulty date: December 3, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug MD 83
- Aircraft serial: 53120
- Aircraft time: 37,891 hours, 39,704 cycles
- Engine: Pwa JT8D219
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE ALARM WENT OFF IN AFT LT LAV LAST 15 MIN OF FLIGHT, NO VISIBLE SMOKE OBSERVED.
